Strong approximations for mobile population epidemic models

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We consider a stochastic model for the spread of an epidemic in a population split into m groups in which both infective and susceptible individuals are able to move between groups. Using a coupling argument similar to those applied to various other epidemic models by previous authors, we show that as the initial susceptible population becomes large, the process of infectives in this epidemic model converges to a multitype birth-and-death process with time-dependent birth rates. The behavior of this limiting process is then considered, in particular, the conditions under which extinction is almost certain.
Original languageEnglish
Pages (from-to)883-895
Number of pages13
JournalAnnals of Applied Probability
Volume6
Issue number3
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Strong approximations for mobile population epidemic models'. Together they form a unique fingerprint.

Cite this